Eigenvalue inequalities of the Schr\"{o}dinger-type operator on bounded domains in strictly pseudoconvex CR manifolds
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 223-238
https://doi.org/10.4134/BKMS.2015.52.1.223
Printed January 31, 2015
Feng Du, Yanli Li, and Jing Mao
Jingchu University of Technology, Jingchu University of Technology, Harbin Institute of Technology (Weihai)
Abstract : In this paper, we study the eigenvalue problem of Schr\"{o}ding\-er-type operator on bounded domains in strictly pseudoconvex CR manifolds and obtain some universal inequalities for lower order eigenvalues. Moreover, we will give some generalized Reilly-type inequalities of the first nonzero eigenvalue of the sub-Laplacian on a compact strictly pseudoconvex CR manifold without boundary.
Keywords : sub-Laplacian, Schr\"{o}dinger-type operator, eigenvalues, universal inequalities, strictly pseudoconvex CR manifolds
MSC numbers : Primary 35P15, 53C42, 58G25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd